# SDR DALA2020090202916

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL 2) DURING INITIAL INSPECTION CORROSION FOUND ON CHANNEL SUPPORT BTW STA. Y= 1640 TO Y=1661 BL 0 AT PASSENGER CABIN. CHANNEL SUPPORT REPLACED.
